# SDR AALA201603019022

- Difficulty date: February 4, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN DOOR SILL AT STRINGER 23L IS CORRODED, BETWEEN FRAME 66 & 68.  R & R SILL IAW SRM 2-11 & DWG D53480009.
